# SDR SWAA2025050521876

- Difficulty date: April 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON PLATE LOCATED ACCESS PANEL 644BB AT RT WING 2025-232389<[01] REPLACED PLATE LOCATED ACCESS PANEL 644BB AT RT WING IAW B737-700 SRM 51-40-02-0G-0.;[02] REPLACED PLATE LOCATED ACCESS PANEL 644BB AT RT WING IAW B737-700 SRM 51-40-02-0G-0.
